# SDR ASAA2019041538968

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,654 hours, 11,523 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Sat Com
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT PROMPT MISSING FROM MCDU.  GROUNDED - YES. PERFORMED QRH PROCEDURE AND SATCOM FUNCTION RETURNED TO NORMAL.
